# SDR AU510001695

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 634503M010
- Condition: Damaged
- Location: Crankshaft
- Part time: 412 hours
- Component: Crankshaft, Lyc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE METAL CONTAMINATION.  BULK STRIP FOUND THAT THE TWO REARMOST MAIN BEARINGS WERE DAMAGED.  INSPECTION OF THE CRANKSHAFT IN THE VICINITY OF THE TWO REARMOST JOURNALS FOUND CRACKS RUNNING LONGITUDINALLY ACROSS JOURNALS TO THE CRANK.
